Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Seizures from meth withdrawal??
    avatar
    An_252012 posted:
    I was heavily into meth for 2 months and I have decided to quit cold turkey. Since then I have felt like I am going to have a seizure pretty constantly. About a year ago I had seizures twice but since then I have not had any. Should I be concerned and should I seek immediate medical attention?
    Reply
     
    avatar
    HardTimed responded:
    Not sure what you mean by seizures. I have never heard of anyone getting one from methadone withdrawal. Leg shakes suck though.

    Kicking benzos or alcholhol though is a different story.


    Featuring Experts from Betty Ford Center

    Harry L. Haroutunian, MD., is an internationally known speaker on the topics of Addictive Disease and its treatment. He is Board Certified in Family M...More

    Helpful Tips

    How Family Member Can Deter Addiction In Adolescents
    Families are the people who know teens the best. It is important that teens know that their families will always provide them with ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.